MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-579
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the reported issue could not be replicated.No hardware parts were replaced.The navigation system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial resection.It was reported that the instrument was defective.It was not always seen during the procedure.Troubleshooting was not able to be performed during the procedure.The procedure was completed with the use of the standard probe instead.The next step was to replace the instrument.There was no reported delay to the case.No impact on patient outcome.
 
Additional Manufacturer Narrative
H3: the instrument tracker was returned to the manufacturer for analysis.The tracker was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12721215
Report Number1723170-2021-02597
Device Sequence Number19944615
Product Code OLO
UDI-Device Identifier00721902467707
UDI-Public00721902467707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-579
Device Catalogue Number961-579
Device Lot Number081218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown